MAUDE Adverse Event Report: PRINGY JUVEDERM VOLUX XC 2 X 1ML SAMPLE; IMPLANT, DERMAL, FOR AESTHETIC USE

PRINGY JUVEDERM VOLUX XC 2 X 1ML SAMPLE; IMPLANT, DERMAL, FOR AESTHETIC USE
Catalog Number 20074128
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Abscess (1690); Medical Device Site Inflammation (4929)
Date of Event 05/20/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Healthcare professional (hcp) reported injecting a patient with 2 syringes of juvéderm volux¿ xc in the left cheek, marionette lines, zygoma, and right cheek indentation.The patient concomitantly takes ¿lamtetac 400 and copazlam 15q.¿ two weeks post injections, the patient experienced ¿swelling, hot to touch, patient¿s body is rejecting the product in the cheeks.That same day the patient had a ¿bacteria culture¿ performed, which was negative.Also, that same day, the patient was treated with bactrim.Two days later, the patient was also treated with hylenex®.The hcp additionally reported "patient developed sterile abscess only where the syringe injected on the left side of the face.Significant amount of purulent xxxx drained and still is xxx.¿ symptoms are ongoing.
 
Additional Manufacturer Narrative
Clarification to h.6.Type of investigation code: the filler was injected into the patient and is not accessible for return.The syringe was discarded.The event is a physiological complication and analysis of the device generally does not assist abbvie in determining a probable cause for this event.Further information regarding event, product, or patient details has been requested.No additional information is available at this time.A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.This is a known potential adverse event addressed in the product labeling.

Brand Name
JUVEDERM VOLUX XC 2 X 1ML SAMPLE
Common Device Name
IMPLANT, DERMAL, FOR AESTHETIC USE
Manufacturer (Section D)
PRINGY
route de promery
zone artisanale de pre-mairy
pringy 74370
FR  74370
Manufacturer (Section G)
PRINGY
route de promery
zone artisanale de pre-mairy
pringy 74370
FR   74370
Manufacturer Contact
terry ingram
2525 dupont drive
irvine, CA 92612
8479366324
MDR Report Key25437198
Report Number3005113652-2026-00573
Device Sequence Number10095815
Product Code LMH
UDI-Device Identifier10840228302831
UDI-Public(01)10840228302831(17)271003(10)1005088606
Combination Product (Y/N)Y
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P050047
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number20074128
Device Lot Number1005088606
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/28/2026
Initial Report FDA Received Date06/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/03/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR
Patient SexFemale
Patient EthnicityHispanic